# SDR 2001F00082

- Difficulty date: February 14, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N279CA
- Make and model: Beech 200BEECH
- Aircraft serial: BB279
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Dirty
- Location: Rt T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

BIL - AT 1000 FEET AGL FLAPS WOULD NOT RETRACT FROM 40 PERCENT.  FLAP HANDLE RECYCLED AND CIRCUIT BREAKER CHECKED.  CONTAMINATION ON LIMIT SWITCHES AT RIGHT WING.  NO DEFECTIVE PART IDENTIFIED.  THE LIMIT SWITCHES WERE CLEANED WITH ELECTRICAL CONTACT CLEANER.  SYSTEM FUNCTION CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.  (M)
